Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Representation Theory
Representation Theory
ISSN 1088-4165

Contents of Volume 2

All articles in this issue are freely accessible.
Nilpotent orbits and theta-stable parabolic subalgebras
Alfred G. Noël.
Represent. Theory 2 (1998), 1-32
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1600330
Hecke algebra representations related to spherical varieties
J. G. M. Mars and T. A. Springer.
Represent. Theory 2 (1998), 33-69
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1600804
Total positivity in partial flag manifolds
G. Lusztig.
Represent. Theory 2 (1998), 70-78
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1606402
Combinatorics and spherical functions on the Heisenberg group
Chal Benson and Gail Ratcliff.
Represent. Theory 2 (1998), 79-105
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1613063
Finite quaternionic matrix groups
Gabriele Nebe.
Represent. Theory 2 (1998), 106-223
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1615333
Functions on the model orbit in $E_{8}$
Jeffrey Adams, Jing-Song Huang and David A. Vogan Jr..
Represent. Theory 2 (1998), 224-263
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1628031
Kazhdan-Lusztig cells and decomposition numbers
Meinolf Geck.
Represent. Theory 2 (1998), 264-277
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1628035
Intertwining operators into cohomology representations for semisimple Lie groups II
Robert W. Donley Jr..
Represent. Theory 2 (1998), 278-297
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1628039
Bases in equivariant $K$-theory
G. Lusztig.
Represent. Theory 2 (1998), 298-369
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1637973
A Kloosterman sum in a relative trace formula for $GL_{4}$
Yangbo Ye.
Represent. Theory 2 (1998), 370-392
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1641835
Rogawski’s conjecture on the Jantzen filtration for the degenerate affine Hecke algebra of type A
Takeshi Suzuki.
Represent. Theory 2 (1998), 393-409
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1651408
A generalization of Springer theory using nearby cycles
Mikhail Grinberg.
Represent. Theory 2 (1998), 410-431
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 1657203
Character formulas for tilting modules over Kac-Moody algebras
Wolfgang Soergel.
Represent. Theory 2 (1998), 432-448
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1663141